that was my DOC.... i was taking anywhere from 40-60MG a day of it... somedays i'd go with only 20MG and be fine..and somedays i'd be up to 80MG at the most. i never had any of the side effects you were talking about, although i was extremely active during my time on these pills... its time to quit this garbage.. oxy is a powerful drug, and even 12 weeks into my sobriety, the cravings are there.. BIG TIME...
I was on Vics and Percs (which ever was around). My hair did thin and skin looked bad. My eyes looked like **** and my over all look was bad. I have feet problems but not because of the pills.
Extended use of pain pills will eventually start showing up in odd ways. Its like when people withdraw from them, they do alot of sneezing, so they must also do something to your sinuses when your useing.
The pills are just bad news...period.
Those are definitely strange side affects from Percocet. You may just want to try a lower dose. If the Vicodin didn't give you those symptoms then niether should Percocet..Just lower your dose, then if it still does it, just say you want to go back to Vicodin.
One side effect that a lot of people have is sweating and feeling hot, when its not even hot outside.
I really appreciated your post.
After all the years of use, I was getting really blah. Never wanted to do anything but sit at home.
So, a little life will come back to the party???
I do not think it is the change of pills but how the addiction progresses,the last few years I took the Vics ,they just made me get by,I felt like **** everyday all day,but now I feel better than I ever did on those damm pills.Also my eyes are clear,my skin has a glow it has made a huge difference in my life.So please stick around and read the posts there is a whole new life waiting for you.Good Luck
Not my DOC, but I wanted to bump it back to the top so you wouldn't get lost.
I have been taking Percocet for a couple years now but never more than 20 mg a day, so with your dosage, not sure what side effects are typical. I do know that I do not seem to have any negative side effects on my current dosage. Regardless, it sounds like it is not the right medication for you. If you are getting your meds from a doctor, you need to ask him about it. Sorry I could not be of more help.
I also have a big red/rough patch above my knee taht seems tocome and go depending on how much I take. Sound familiar? or am I nuts?